# SDR IXXA20211007054

- Difficulty date: September 22, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 64,800 hours, 44,926 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Component: Upper Kick Fitt
- Component part number: 1125102810
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE C CHECK VISIT.
IN COMPLIANCE OF TASK CARD ATI-57-566-00-02
AIRBORNE MAINTENANCE DISCOVERED THE UPPER KICK LOAD FITTING
AT STA 955, COMMON TO THE RWW, FUSELAGE TO WING ATTACH WAS GOUGED. 
DAMAGE WAS BLENDED AND MEASURED TO BE 0.060/2.750 
DEPTH AND LENGTH ON THE LOWER FLANGE OF THE FITTING. REPAIRED, COATING AND PRIMED UPPER KICK LOAD FITTING IAW ENGINEERING ORDER REA47481REA03
THE REPAIR IS NOT CATEGORIZED AND REQUIRES DTE ONLY.
